# SDR CA040127022

- Difficulty date: December 23, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: 369D25401
- Condition: Cracked
- Location: T/R Gearbox
- Component: Gearbox
- Component part number: 369D25400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ALTHOUGH NOT REQUIRED AT THIS TIME, DUE TO THE ABNORMAL WEAR ON THE IP GEAR LARGE BEARING JOURNAL THE HOUSING WAS SENT OUT FOR ALIGNMENT AND NDT INSPECTION. THE RESULTS WERE RECEIVED RECENTLY FROM TRANSPORT APPROVAL FACILITY THAT THE GEARBOX HOUSING WAS FOUND CRACKED IN THE O/P ALIGNMENT BEARING AREA.
